A.V. Osipov. Different kinds of tightness on the space of Baire-one functions ... P. 160-166

We study different kinds of tightness of the space $B_1(X)$ of Baire-one real-valued functions defined on a topological space~$X$ with the topology of pointwise convergence.

Keywords: tightness, fan tightness, strongly fan tightness, $T$-tightness, set-tightness, function space

Received October 17, 2022

Revised February 02, 2023

Accepted February 06, 2023

Alexander Vladimirovich Osipov, Dr. Phys.-Math. Sci., Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108 Russia; Ural Federal University, Yekaterinburg, 620083 Russia; Ural State University of Economicis, Yekaterinburg, 620144 Russia, e-mail: OAB@list.ru


1.   Arkhangel’skii A.V. Topological function spaces. Math. its Appl., vol. 78, Dordrecht: Kluwer, 1992, 205 p. ISBN: 0-7923-1531-6 . Original Russian text published in Arkhangel’skii A.V. Topologicheskie prostranstva funktsii, Moscow: MGU Publ., 1989, 222 p.

2.   Osipov A.V. Different kinds of tightness of a function space. Trudy Inst. Mat. i Mekh. Uro RAN, 2016, vol. 22, no. 3, pp. 192–199. doi: 10.21538/0134-4889-2016-22-3-192-199

3.   Pestryakov A.V. On spaces of Baire functions, investigations in the theory of convex sets and graphs. In: Issledovanij po teorii vipuklih mnogestv i grafov, Sverdlovsk: Akad. Nauk SSSR, Ural. Nauchn. Centr Publ., 1987, vol. 89, pp. 53–59 (in Russian).

4.   Osipov A.V. On generalization of theorems of Pestryakov. Topol. Appl., 2020, vol. 283, article no. 107399. doi: 10.1016/j.topol.2020.107399

5.   Juhász I. Variations on tightness. Studia Sci. Math. Hangar., 1989, no. 24, pp. 179–186.

6.   Arhangel’skii A.V., Isler R., Tironi G. On pseudo-radial spaces. Comment. Math. Univ. Carolin., 1986, vol. 27, no. 1, pp. 137–154. Available on: http://dml.cz/dmlcz/106435

7.   Lukeš J., Malý J., Zajíček L. Fine topology methods in real analysis and potential theory. Lecture Notes in Mathematics, vol. 1189, Berlin, Springer, 1986, 482 p.

8.   Kalenda O.F.K. , Spurný J., Extending Baire-one functions on topological spaces. Topol. Appl., 2005, vol. 149, no. 1-3, pp. 195–216. doi: 10.1016/j.topol.2004.09.007

9.   Sakai M. Variations on tightness in function spaces. Topol. Appl., 2000, vol. 101, no. 3, pp. 273–280. doi: 10.1016/S0166-8641(98)00127-8

Cite this article as: A.V. Osipov. Different kinds of tightness on the space of Baire-one functions. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2023, vol. 29, no. 1, pp. 160–166.